# SDR FDEA201404190754

- Difficulty date: April 19, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 47,845 hours, 24,430 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5361031930900
- Condition: Cracked
- Location: Frame 13
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT FRAME 13 CIRCUMFERENTIAL JOINT MID FASTENER HOLE WITH CRACK SIGNAL AT ABOUT STRINGER 23R.  REPAIRED IAW EA 6-5330-T0307377 A PART 1.  MAJOR REPAIR IAW GMM 6-2-100.
